# SDR 96ZZZX329

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83T
- Make and model: Skrsky S76
- Aircraft serial: 760117
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHILE INFLIGHT, THE PILOT OBSERVED THAT THE NO 1 ENGINE OIL PRESSURE DECREASED INTO THE YELLOW PRECAUTIONARY RANGE.  THE NO 1 ENGINE WAS SHUT DOWN AS A PRECAUTION TO PREVENT POSSIBLE ENGINE DAMAGE.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  NO DAMAGE OR INJURY.  MAINTENANCE PERSONNEL PERFORMED MAINTENANCE ON THE AIRCRAFT OIL SYSTEM AND FOUND A DEFECTIVE OIL PRESSURE TRANSMITTER.  REPLACED SAME.  AIRCRAFT WAS OPERATIONAL CHECKED AND LEAK CHECKED AND FOUND TO BE ACCEPTABLE.
